MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL Ø 5MM/ 90MM/ XL25; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL Ø 5MM/ 90MM/ XL25; SCREW, FIXATION, BONE
Model Number 04.045.090
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional procodes: jds, hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a patient sustained an open distal femur fracture from a gunshot wound.The fracture was treated with a retrograde femoral nail and interlocking screws.On (b)(6) 2022, the patient presented to the emergency department with a suspected infection.X-ray images showed delayed union and the migration of one oblique distal interlocking screw.On (b)(6) 2022, patient was brought to the operating room for irrigation and debridement and removal of migrated screw.The screw low prof lckng scr 5.0 / l 64 / xl25 was removed and replaced with screw locking screw for im nail 5/ 90/ xl25.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.No further information is available.This report is for a locking screw for im nail ø 5mm/ 90mm/ xl25.This is report 6 of 7 for (b)(4).

Brand Name
LOCKING SCREW FOR IM NAIL Ø 5MM/ 90MM/ XL25
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15089411
Report Number2939274-2022-02900
Device Sequence Number4035257
Product Code HWC
UDI-Device Identifier10886982293404
UDI-Public(01)10886982293404
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.045.090
Device Catalogue Number04.045.090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING SCREW FOR IM NAIL 5/ 32/ XL25; LOCKING SCREW FOR IM NAIL 5/ 34/ XL25; LOW PROF LCKNG SCR 5.0 / L 48 / XL25; LOW PROF LCKNG SCR 5.0 / L 64 / XL25; LOW PROF LCKNG SCR 5.0 / L 64 / XL25; RFNA / 10 / 360 5 DEG BEND / STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient Weight64 KG